Its not in the list of side effects.
I started eliquis 2 weeks ago and have noticed my blood sugars, fasting and otherwise, have been much higher. This is not a listed side effect but I did come across an article that said this was common in people over 60.
Yes. I just started due to my first AFib attack. My Blood Sugar spiked significantly within and hour of taking a 5 mg pill. My pharmacist says it does happen but should only be a temporary spike and once my body gets used to it the blood sugar will level out. I see my cardiologist tomorrow. Here’s hoping my pharmacist is right. Far better than a clot letting loose
Has anyone got a answer to their question about Eliquis and good sugar skyrocketing? I started on Eliquis and Cardizem about a month ago and my blood sugar reading are off the charts.
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2012 • 2 answers
Updated 29 Jul 2017 • 3 answers
Updated 31 Aug 2018 • 3 answers
Updated 17 Aug 2018 • 1 answer
Updated 21 Sep 2018 • 2 answers